MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GreenLight HPS; Powered Laser Surgical Instrument

BOSTON SCIENTIFIC CORPORATION GreenLight HPS; Powered Laser Surgical Instrument
Model Number 0010-2090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber tip broke.There were no patient complications.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, the cause that contributed to the reported event cannot be established.A risk review was completed and confirmed that the event of "fiber cap/tip-break" was defined in the risk documentation and is documented accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).The ifu states: do not use if the fiber appears damaged.If damaged, replace the fiber with a new one.Use of a damaged fiber may result in injury to the patient or injury to the user.Based on all the information available, a conclusion code of cause not established was assigned to this investigation, as it was unable to determine a probable cause for the complaint.

Brand Name
GreenLight HPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50255914
Report Number2124215-2026-43719
Device Sequence Number13227246
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)280304(10)38753724
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0038753724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown